Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Burning sensation in abdomen, tingling pain in uterus. Had D&C. What is going on?

I had a d&c a month ago ..the first week i was fine but now i am feeling a burning sensation in my abdominal area and i could also feel the tingling pain of my uterus .i told my ob about the tingling pain and he told me to just take ibufprofen but it only helps in a little period of time and then after the tingling pain is back again.i am also worried about the burning sensation i am feeling right ob doesn t know what it is..sometime the burning sensation will radiate to my eyes, shoulder and back.i can t understant what is going on with my body now.pls i need info.suggestions on what to do coz i am so worried right now.
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  750
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Any problem at the time of D&C may result either in an infection later on or if trauma occurs, may present as abdominal pain along with discharge and symptoms of perforation. Since you had an uneventful postoperative period, these are unlikely. Perhaps you are suffering from hyper-acidity and also the dragging sensation of the round ligaments felt sometimes after procedures on the uterus. You should see the doctor who performed the procedure and ask for a sonogram and a pelvic checkup. If possible, get an advice from a physician as well. Take care.
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor